Vasculitis - How To Overcome Side Effects Of Your Medication?

Average
4.1
Rating : 12345
Rate This Article : 1 2 3 4 5
RSS Email Print This Page Comment bookmark
Font : A-A+

How to overcome side effects of your Medication?

Understanding your condition:

Understand the disease conditions and symptoms of vasculitis and its treatment. Know the possible side effects of Chemotherapy and report any changes in your health to
your doctor. 

Eat a Healthy Diet:

Eating a Healthy diet can help prevent potential problems that can result from your medications. 

Eat fresh fruits and vegetables,
whole grains and lean meats and fish.
Limit the usage of salt, sugar and alcohol.

Supplement your diet with Calcium and Vitamin D. Sources of Calcium in your diet can be had from Natural source like - milk; yogurt; Swiss, cheddar and ricotta cheeses, canned salmon, orange juice or Supplement source of Calcium phosphate and Calcium citrate. 

Exercise regularly:

Regular aerobic exercise, such as walking or jogging, can help prevent bone loss, high blood pressure and diabetes. It also benefits your heart and lungs 

Post a Comment

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
Notify me when reply is posted
I agree to the terms and conditions

My son 3 years old is suffering from vasculities . His multi organ r effected will u please tell me the best doctor in India for him. Please help me. I 've lost my husband two years before. He Is my life .

fighter

Hi, I am 36 years male, I had 4 bouts of nasal polyps operation and I developed asthma after my first operation. I had used dose regime of corticosteroids and antibiotics for all the times. I had to go to emergency at least 4 times with rashes on my feet and I did not use any medications. In one instance my CRP was high and also my esinophilic counts and IgE. Now I have a esinophil count between 8-11% with mucous in my nostrils,loss of smell and also in my stool. I feel I have inflammation in my viscera altering at different locations. All the signs do points to Vesiculitis but no doctor has diagnosed me that condition during my visits.I once got ANA positive but this can sometimes be false negative. I don't know what to do could you help

I am suffered from Vasculitis which effected my left eye vision, vision is partial for that eye. s per doctor now disease is active. Is there any medicine or cure for my problem. Varun

They have shown vasculitis to be linked to siderosis and a lack of antioxidants. Siderosis causes oxidation so one can understand WHY one might be low on antioxidants. Low iron diet and iron depletion therapy. "For the first time, we present one patient with vasculitis of the central nervous system associated with systemic hemochromatosis in superficial siderosis. Therapeutic approach included immunosuppressive therapy and venupunctures in the patient with vasculitis and hemochromatosis, and symptomatic treatment with chelating agents and antioxidants. The patient remained clinically stable for the follow-up period of up to 2 years."

View all Comments

Related Links

Show More Related Topics

Health Topics A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Medindia Health Topics Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Find a Doctor

Doctor Search

Stay Connected

  • Available on the Android Market
  • Available on the App Store

Facebook